# SDR HNAA2012022900630

- Difficulty date: February 29, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 56,556 hours, 64,970 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bolt
- Part number: MS903540504
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLTS FOUND CORRODED INSIDE FORE RUNNER, BEHIND CENTER HINGE.  R & R BOLTS INSIDE FORE RUDDER BEHIND CENTER HINGE IAW SRM 51-42-05 AND DWG 85540003.
